# SDR AALA960690

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - FLT 1801 - DURING APPROACH TO SFO WHEN LANDING GEAR EXTENDED, UNSAFE INDICATION ON ALL 3 LANDING GEARS.  ACCOMPLISHED EMERGENCY GEAR EXTENSION CHECKLIST AND OBTAINED 3 GREEN LIGHTS FOLLOWED BY LIGHTS RETURNING TO RED WHEN EMERGENCY GEAR EXTENSION LEVER WAS STOWED.  AIRCRAFT LANDED SFO WITHOUT INCIDENT WITH GEAR EXTENSION LEVER NOT STOWED.  CHECKED LANDING GEAR PROXIMITY SENSORS AND BITE CHECKED PROXIMITY SWITCH CONTROL UNIT WITH NO DEFECTS FOUND.  CHECKED S1-89 SWITCH AND THROTTLE SWITCHES S1-319 AND S1-320 WITH NO DEFECTS FOUND.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPER.  UNABLE TO DUPLICATE PROBLEM AND ACFT RETURNED TO SERVICE.  (X)
